Open Access
Translator Disclaimer
March 2007 Recurrence of random walk traces
Itai Benjamini, Ori Gurel-Gurevich, Russell Lyons
Ann. Probab. 35(2): 732-738 (March 2007). DOI: 10.1214/009117906000000935

Abstract

We show that the edges crossed by a random walk in a network form a recurrent graph a.s. In fact, the same is true when those edges are weighted by the number of crossings.

Citation

Download Citation

Itai Benjamini. Ori Gurel-Gurevich. Russell Lyons. "Recurrence of random walk traces." Ann. Probab. 35 (2) 732 - 738, March 2007. https://doi.org/10.1214/009117906000000935

Information

Published: March 2007
First available in Project Euclid: 30 March 2007

zbMATH: 1118.60059
MathSciNet: MR2308594
Digital Object Identifier: 10.1214/009117906000000935

Subjects:
Primary: 60J05
Secondary: 60D05

Keywords: Graphs , networks , Paths

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.35 • No. 2 • March 2007
Back to Top